# SDR ARWA20011106

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  RT HORIZONTAL STABILIZER T/E BETWEEN STA 175.000 & STA 190.000 UPPER SKIN WITH INNER CORROSION.  REMOVED CORROSION IAW DC8 SRM 51-1-8; FOUND TO BE OUT OF LIMITS IAW DC8 SRM 55-2-0.  REMOVED UPPER PLATING; FABRICATED NEW PLATING & HATCHES IAW AS ELEVEN INC DWG AS11308, SHEET 1 & 2.  PRIMED AND INSTALLED PARTS IAW DC8 SRM 51-1-8 AND AS ELEVEN INC DWG AS11308.
